# SDR IXXA07SMN024S

- Difficulty date: January 13, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AN IMPROPER REPAIR AT STATION FS 1693, LONGERON 27 LEFT.  REMOVED EXISTING REPAIR REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED.  FABRICATED REPAIR PARTS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DOUGLAS DRAWING SR08530032 WITH APPROVED DEVIATIONS, SEMAN DRAWING ED-4469 DATED 02-16-07, BOEING MESSAGE NUMBER 1-288540577-7 DATED 02-15-07, ATI ENGINEERING ORDER NUMBERDC8-3729 DATED 02-05-07, AD-DC8-2007-02-02,SB-DC8-53A080, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC8 NDT SPM PART 06-10-01-001 AND DC8 SRM 51-1-8B.
